HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Vaccination & Immunization (http://www.healthboards.com/boards/vaccination-immunization/)
-   -   Arm in pain since tetanus shot 3 weeks ago! (http://www.healthboards.com/boards/vaccination-immunization/876842-arm-pain-since-tetanus-shot-3-weeks-ago.html)

teachinaz 11-06-2011 08:45 AM

Arm in pain since tetanus shot 3 weeks ago!
 
I received a TDAP (tetanus and whooping cough) shot almost three weeks ago at my school and my arm still hurts. It's hard for me to lift it up and it hurts to the touch. The pain was immediate when the needle went in. I noticed that the nurse gave me the shot high up on my arm, about half an inch from my shoulder. She gave me a flu shot on my other arm, which was lower, and I didn't have problems with it.

I am a teacher and very concerned because I'm not able to do the normal activities that I need to do in the classroom. Does anyone have any suggestions? I iced it for the first 24 hours and have since then, used warm compressions. Help!!!!

shanlee80 11-30-2011 09:45 PM

Re: Arm in pain since tetanus shot 3 weeks ago!
 
I had pain and a lump for a few weeks after the shot. I don't know that there really is much you can do. I rubbed the spot a few times a day to try to get it down.


All times are GMT -7. The time now is 11:57 PM.